Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The functional version of the Ball inequality


Authors: Qingzhong Huang and Ai-Jun Li
Journal: Proc. Amer. Math. Soc. 145 (2017), 3531-3541
MSC (2010): Primary 52A40, 26B25, 46B10
DOI: https://doi.org/10.1090/proc/13660
Published electronically: May 4, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: K. Ball proved a strengthening of the Blaschke-Santaló inequality for unconditional convex bodies in $ \mathbb{R}^n$. In this paper, we characterize the uniqueness of this inequality and establish its functional version.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52A40, 26B25, 46B10

Retrieve articles in all journals with MSC (2010): 52A40, 26B25, 46B10


Additional Information

Qingzhong Huang
Affiliation: College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing 314001, People’s Republic of China
Email: hqz376560571@163.com

Ai-Jun Li
Affiliation: School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo City 454000, People’s Republic of China
Email: liaijun72@163.com

DOI: https://doi.org/10.1090/proc/13660
Received by editor(s): July 7, 2015
Received by editor(s) in revised form: August 20, 2016
Published electronically: May 4, 2017
Additional Notes: The first author was supported in part by the National Science Foundation of China (No. 11626115 and 11371239)
The second author was supported by NSFC-Henan Joint Fund (No. U1204102) and Key Research Project for Higher Education in Henan Province (No. 17A110022)
Communicated by: Michael Wolf
Article copyright: © Copyright 2017 American Mathematical Society